# SDR EE4Y2023041017581

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 01372
- Aircraft time: 65,255 hours, 34,546 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE EO E5311-0051, 53-0004-19 ALLEGIANT EO´S ACCOMPLISHMENT RELATED TO AD 2022-08-08 PARAGRAPH (G) AND SB 53-1379 REV. 00, SB 53-1380 REV. 01, SB 53-1381 REV. 01 WERE FOUND HOLES AT FR16 (HOLE #4) UPPER FWD CORNER LH SIDE WITH DIAMETER THAT IS MORE THAN OR EQUAL TO THE MINIMUM STARTING HOLE DIAMETER, THIS CONDITION WAS APPROVED PER AIRBUS UNDER DOSSIER 80567936 AND REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N004 ITEM 2-21).
